# SDR FDEA201710032833

- Difficulty date: October 3, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 79,230 hours, 20,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7081509
- Condition: Corroded
- Location: Bs 1887-2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR SUPPORT,  BS 1887 - 2007, LBL 2 FOUND CORRODED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00-2R, FIG 206.  A NEW FLOOR SUPPORT WAS FABRICATED IAW DWG AGA7081, REV M.  REMOVED AND REPLACED IAW SRM 51-31-01-0G.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
